MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT25022UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The physician was attempting to use a resolute integrity drug eluting stent to treat a lesion in the proximal circumflex.The lesion is reported to have moderate tortuosity, severe calcification and 90% stenosis.No anatomical abnormalities were reported.No damage was noted to the device packaging and no issues were noted when removing the device from the hoop.The device was inspected and negative prep was performed prior to use with no issues noted.The lesion was pre-dilated.The device did not pass through any previously deployed stent.Resistance was encountered when advancing the device however no excessive force was used.The resolute stent was unable to cross the lesion and stent dislodgement occurred following failed delivery.The stent was successfully removed using a snare.The stent dislodgement was attributed to the presence of significant calcium.Surgery was completed successfully.No injury is reported to have occurred to the patient.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6232237
Report Number9612164-2017-00021
Device Sequence Number13717554
Product Code NIQ
UDI-Device Identifier00643169037380
UDI-Public00643169037380
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2017
Device Catalogue NumberRSINT25022UX
Device Lot Number0007697429
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2016
Supplement Date Received by Manufacturer12/12/2016
Initial Report FDA Received Date01/09/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR